# SDR SWAA2020082403614

- Difficulty date: July 23, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 69,119 hours, 40,733 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 147A0020
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRINGER CLIP AT AREA AFT OF ACB BS967 S-19R WL196. MARKED / REMOVED AND REPLACED STRINGER CLIP B/S 967 S-19R WL196 P/N 147A3500-14 PO:799170/1 IAW SRM 51-40-02 AND DWG 147A0020 REV: 59900U 06AUG20
